# SDR SWAA2021111530900

- Difficulty date: October 15, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737*
- Aircraft serial: 29850
- Aircraft time: 74,896 hours, 43,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED BS 400 AND STRINGER 26L AT FWD CARGO COMPARTMENT ; 2021-461990 / [01] TOOL USED DIGITAL CALIPER P/N: 500-172-30 S/N: 15237811 DUE DATE:11 MAY 22; [02] REPLACED ANGLE CLIP LOCATED AT BS 400 AND STR 26L FWD CARGO COMPARTMENT IAW SRM B737-700 51-10-02 ITEM 9; SRM B737-700 51-40-02 AND DWG: 143A7505 REV B.; [03] REPLACED ANGLE CLIP LOCATED AT BS 400 AND STR 26L FWD CARGO COMPARTMENT IAW SRM B737-700 51-10-02 ITEM 9; SRM B737-700 51-40-02 AND DWG: 143A7505 REV B. SEE INDIVIDUAL SIGN OFF BELOW; [04] TASK COMPLETED; RII; SEE INDIVIDUAL SIGN OFF BELOW
